# SDR 2DYA20210907000

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 62,821 hours, 18,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS FOUND THAT THE AFT MID LAV FA STATION EMERGENCY FLASHLIGHT INOP. MAINTENANCE REMOVED AND REPLACED MID FA STATION EMERGENCY FLASHLIGHT ASSY. IAW AMM 25-64-00.
